# SDR K51A2017111600001

- Difficulty date: October 25, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N227LJ
- Make and model: Swrngn SA227AC
- Aircraft serial: 522
- Aircraft time: 30,227 hours, 32,692 cycles
- Engine: Garrtt TPE33111U
- Engine time: 27,392 hours, 24,863 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 31030351
- Part serial: E102809
- Condition: Failed
- Location: Gearbox Gear
- Component: Gear, Garrtt
- Component part number: 31032331
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOST POWER DURING DESCENT.  ENGINE SHUTDOWN AND PROPELLER FEATHERED. FOUND THE GEARBOX BEARING FAILED.
